# SDR A6WA201644062

- Difficulty date: July 2, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 31,862 hours, 30,525 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Dislodged
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

FMS UNIT FELL OUT DURING TAKEOFF. ABORTED TAKEOFF AT APPROX 60 KNTS. BRAKE TEMPS NORMAL 3-2-3-3.
